# SDR DL76S030387

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 40,175 hours, 18,900 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fseu
- Part number: 849704
- Part serial: 503
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AMBER PROBE HEAT STATUS. AFTER CLEANING UP A/C GOTRED FLAP AURAL WARNING W/FLAPS UP. ON LWR STATUS HAD AIR/GRD DISAGREE, LDG GEAR MON, AND NOSE A/G DISAGREE.  CLEANED S244 - S245 - S246. CHECKED CONDUIT AND WIRING FOR S244 S245 AND S246. ALL CHECKS GOOD. REPLACED FSEU AND RAN SYS TEST OF  FSEU PER MM ALL CHECKS NORMAL
